# SDR 07FDEA00545

- Difficulty date: February 23, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 30,970 hours, 13,552 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

YELLOW SYSTEM HYD FLUID LOST DURING CRUISE.  FOUND HYDRAULIC FLUID LEAKING FROM PRIORITY VALVE UNION IN STABILIZER COMPT AND PACKING WAS DAMAGED.  REPLACED PACKING AND RESECURED UNION PER SMP REF IPC 27-44-04-10 ITEM 40.  PERFORMED ENGINE RUN AND C/OUT, LEAK CHK FOUND SATISFACTORY.
